International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A Note on: Multi-Step Approximation Schemes for the Fixed Points of Finite Family of Asymptotically Pseudocontractive Mappings

  • Adesanmi Alao Mogbademu1
  1. University of Lagos, Lagos Nigeria

Abstract

In this paper, using an analytical technique we obtain a strong convergence for a modified three-step iterative scheme due to Suantai [6] for asymptotically pseudocontractive mappings in real Banach spaces. Our result is an improvement and a correction of Rafiq's [4] results.

How to Cite

A. A. Mogbademu, A Note on: Multi-Step Approximation Schemes for the Fixed Points of Finite Family of Asymptotically Pseudocontractive Mappings, Int. J. Anal. Appl. 1 (2013), 106–112.

BibTeX
@article{Mogbademu2013,
  author  = {Mogbademu, Adesanmi Alao},
  title   = {A Note on: Multi-Step Approximation Schemes for the Fixed Points of Finite Family of Asymptotically Pseudocontractive Mappings},
  journal = {Int. J. Anal. Appl.},
  volume  = {1},
  year    = {2013},
  pages   = {106--112},
  doi     = {}
}

References

  • [1] S. S. Chang, Some results for asymptotically pseudocontractive mappings and asymptotically nonexpansive mappings, Proc. Amer. Math. Soc., 129(2000), 845-853.
  • [2] S. S. Chang, Y. J. Cho, J. K. Kim, Some results for uniformly L-Lipschitzian mappings in Banach spaces, Applied Mathematics Letters, 22(2009), 121-125.
  • [3] E.U. Ofoedu, Strong convergence theorem for uniformly L-Lipschitzian asymptotically pseudocontractive mapping in real Banach space, J. Math. Anal. Appl., 321(2006), 722-728.
  • [4] A. Rafiq, Multi-step approximation schemes for the fixed points of finite family of asymptotically pseudocontractive mappings, General Mathematics, vol.19 nos. 4(2011), 41C49.
  • [5] J. Schu, Iterative construction of fixed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl., 158(1999), 407-413.
  • [6] S. Suantai, Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings, J. Math. Anal. Appl., 311(2005), 506-517.
  • [7] X. Weng, Fixed point iteration for local strictly pseudocontractive mappings, Proc. Amer. Math. Soc.113(1991), 727-731.
  • [8] B. Xu, M. A. Noor, Fixed point iterations for asymptotically nonexpansive map- pings in Banach spaces, J. Math. Anal. Appl., 267, 2002, 444-453.